Topiramate induced sudden loss of vision

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

The case of a 20 year old female presenting with overnight acute loss of vision is reported. The patient was recently started on topiramate (Hitop) for her recurrent migraine and developed sudden loss of vision due to acute myopia. Topiramate was discontinued and the patient's vision returned to normal. Delayed and incorrect treatment may result in permanent vision loss, secondary to angle closure glaucoma; therefore it is imperative that prescribing physicians are aware of this rare but serious ocular emergency.

Original languageEnglish
Pages (from-to)1092-1093
Number of pages2
JournalJournal of the Pakistan Medical Association
Volume62
Issue number10
Publication statusPublished - Oct 2012
Externally publishedYes

Keywords

  • Acute myopia
  • Migraine
  • Topiramate

Fingerprint

Dive into the research topics of 'Topiramate induced sudden loss of vision'. Together they form a unique fingerprint.

Cite this